# SDR 95ZZZX1539

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120059
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 6226190204
- Condition: Malfunction
- Location: Avionics Comp
- Component: Collins, AHC85
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 4162 - DURING CLIMB-OUT PHASE OF FLIGHT, CAPTAIN NOTICED A DISCREPANCY IN HEADING INDICATION.  AIRCRAFT RETURNED TO PIT GATE, WHERE MAINTENANCE RE-RACKED AND INITIALIZED BOTH NR 1 AND NR 2 AHRS COMPUTERS IAW MM 34-21-00.  OPS CHECKED GOOD,  AIRCRAFT RETURNED TO SERVICE.
